Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 14 (2018), 026, 23 pages      arXiv:1605.01376

Hopf Algebroid Twists for Deformation Quantization of Linear Poisson Structures

Stjepan Meljanac a and Zoran Škoda bc
a) Theoretical Physics Division, Institute Rudjer Bošković, Bijenička cesta 54, P.O. Box 180, HR-10002 Zagreb, Croatia
b) Faculty of Science, University of Hradec Králové, Rokitanského 62, Hradec Králové, Czech Republic
c) University of Zadar, Department of Teachers' Education, Franje Tudjmana 24, 23000 Zadar, Croatia

Received May 24, 2017, in final form March 13, 2018; Published online March 25, 2018

In our earlier article [Lett. Math. Phys. 107 (2017), 475-503], we explicitly described a topological Hopf algebroid playing the role of the noncommutative phase space of Lie algebra type. Ping Xu has shown that every deformation quantization leads to a Drinfeld twist of the associative bialgebroid of $h$-adic series of differential operators on a fixed Poisson manifold. In the case of linear Poisson structures, the twisted bialgebroid essentially coincides with our construction. Using our explicit description of the Hopf algebroid, we compute the corresponding Drinfeld twist explicitly as a product of two exponential expressions.

Key words: deformation quantization; Hopf algebroid; noncommutative phase space; Drinfeld twist; linear Poisson structure.

pdf (482 kb)   tex (36 kb)


  1. Amelino-Camelia G., Arzano M., Coproduct and star product in field theories on Lie-algebra noncommutative space-times, Phys. Rev. D 65 (2002), 084044, 8 pages, hep-th/0105120.
  2. Berezin F.A., Some remarks about the associated envelope of a Lie algebra, Funct. Anal. Appl. 1 (1967), 91-102.
  3. Böhm G., Internal bialgebroids, entwining structures and corings, in Algebraic Structures and their Representations, Contemp. Math., Vol. 376, Amer. Math. Soc., Providence, RI, 2005, 207-226, math.QA/0311244.
  4. Böhm G., Hopf algebroids, in Handbook of Algebra, Handb. Algebr., Vol. 6, Elsevier/North-Holland, Amsterdam, 2009, 173-235, arXiv:0805.3806.
  5. Böhm G., Szlachányi K., Hopf algebroid symmetry of abstract Frobenius extensions of depth 2, Comm. Algebra 32 (2004), 4433-4464, math.QA/0305136.
  6. Borowiec A., Pachoł A., Twisted bialgebroids versus bialgebroids from a Drinfeld twist, J. Phys. A: Math. Theor. 50 (2017), 055205, 17 pages, arXiv:1603.09280.
  7. Brzeziński T., Militaru G., Bialgebroids, $\times_A$-bialgebras and duality, J. Algebra 251 (2002), 279-294, math.QA/0012164.
  8. Donin J., Mudrov A., Quantum groupoids and dynamical categories, J. Algebra 296 (2006), 348-384, math.QA/0311316.
  9. Durov N., Meljanac S., Samsarov A., Škoda Z., A universal formula for representing Lie algebra generators as formal power series with coefficients in the Weyl algebra, J. Algebra 309 (2007), 318-359, math.RT/0604096.
  10. Gutt S., An explicit $^{\ast} $-product on the cotangent bundle of a Lie group, Lett. Math. Phys. 7 (1983), 249-258.
  11. Halliday S., Szabo R.J., Noncommutative field theory on homogeneous gravitational waves, J. Phys. A: Math. Gen. 39 (2006), 5189-5225, hep-th/0602036.
  12. Kowalzig N., Hopf algebroids and their cyclic theory, Ph.D. Thesis, Radboud University, Nijmegen, 2009.
  13. Lu J.H., Hopf algebroids and quantum groupoids, Internat. J. Math. 7 (1996), 47-70, q-alg/9505024.
  14. Lukierski J., Škoda Z., Woronowicz M., $\kappa$-deformed covariant quantum phase spaces as Hopf algebroids, Phys. Lett. B 750 (2015), 401-406, arXiv:1507.02612.
  15. Lukierski J., Škoda Z., Woronowicz M., On Hopf algebroid structure of $\kappa$-deformed Heisenberg algebra, Phys. Atomic Nuclei 80 (2017), 569-578, arXiv:1601.01590.
  16. Mack G., Schomerus V., Quasi Hopf quantum symmetry in quantum theory, Nuclear Phys. B 370 (1992), 185-230.
  17. Meljanac S., Škoda Z., Leibniz rules for enveloping algebras and a diagrammatic expansion, arXiv:0711.0149.
  18. Meljanac S., Škoda Z., Stojić M., Lie algebra type noncommutative phase spaces are Hopf algebroids, Lett. Math. Phys. 107 (2017), 475-503, arXiv:1409.8188.
  19. Meljanac S., Škoda Z., Svrtan D., Exponential formulas and Lie algebra type star products, SIGMA 8 (2012), 013, 15 pages, arXiv:1006.0478.
  20. Petracci E., Universal representations of Lie algebras by coderivations, Bull. Sci. Math. 127 (2003), 439-465, math.RT/0303020.
  21. Sweedler M.E., Groups of simple algebras, Inst. Hautes Études Sci. Publ. Math. (1974), 79-189.
  22. Škoda Z., Heisenberg double versus deformed derivatives, Internat. J. Modern Phys. A 26 (2011), 4845-4854, arXiv:0806.0978.
  23. Škoda Z., Stojić M., A two-sided ideal trick in Hopf algebroid axiomatics, arXiv:1610.03837.
  24. Stojić M., Completed Hopf algebroids, Ph.D. Thesis, University of Zagreb, 2017 (in Croatian).
  25. Xu P., Quantum groupoids, Comm. Math. Phys. 216 (2001), 539-581, math.QA/9905192.

Previous article  Next article   Contents of Volume 14 (2018)